Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Cohomology of polynomials
under an irrational rotation

Authors: Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill
Journal: Proc. Amer. Math. Soc. 126 (1998), 2909-2918
MSC (1991): Primary 28D05, 11K38
MathSciNet review: 1459104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new description of cohomology of functions under an irrational rotation is given in terms of symmetry properties of the functions on subintervals of $[0,1].$ This description yields a method for passing information about the cohomology classes for a given irrational to the cohomology classes for an equivalent irrational.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28D05, 11K38

Retrieve articles in all journals with MSC (1991): 28D05, 11K38

Additional Information

Lawrence W. Baggett
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309

Herbert A. Medina
Affiliation: Department of Mathematics, Loyola Marymount University, Los Angeles, California 90045

Kathy D. Merrill
Affiliation: Department of Mathematics, The Colorado College, Colorado Springs, Colorado 80903

PII: S 0002-9939(98)04424-4
Received by editor(s): February 26, 1997
Additional Notes: This research was partially supported by NSF grants DMS9201720 and DMS9401180.
Communicated by: David R. Larson
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia